# SDR C2XA09RI113

- Difficulty date: May 24, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 11,879 hours, 6,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 96125
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 4,356 hours, 3,071 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINT, MX FOUND MAIN CABIN EXIT SIGN INOPERATIVE. MX REMOVED AND REPLACED DOOR EMERGENCY LIGHT BATTERY AND PERFORMED OPS CHECK SUCCESSFULLY. ACFT WAS APPROVED TO RETURN TO SERVICE.
